# SDR SWAA2025103029481

- Difficulty date: October 28, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 57,081 hours, 33,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Debonded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN RIGHT FWD BULKHEAD LOWER STRAP DISBANDED.  BONDED PAX CABIN RIGHT FWD BULKHEAD LOWER STRAP IAW SOPM 20-50-12 REV 58.
